Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Is autoimmune hepatitis a side effect of lipitor ?

I have been living with HIV for about 15-20 years and now I may be developing Autoimmune Hepatitis . I ‘m take antiviral and was taking liptor.. I think the autoimmune hepatitis was a side effect of liptor. Is this true ? What are my options?
Asked On : Mon, 30 May 2011
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
welcome to HealthcareMagic
Liptor is Atorvastatin and is used to lower blood cholesterol .It has definite side effects of liver causing drug induced hepatitis so it will be better to stop it if your doctor advises so.So please consult your doctor and then if he says stop Liptor but you can continue your antiviral although they also have a few side effects.
Answered: Fri, 3 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor